Alert archive / Texas / Red Flag Warnings in 2010
Red Flag Warning 7, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Mar 10, 2010, 2:48 PM CST for Terrell County, Texas. It took effect at Mar 11, 2010, 1:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2010, 2:48 PM CST (20:48 UTC)
- In effect from
- Mar 11, 2010, 1:00 PM CST
- Expired
- Mar 11, 2010, 7:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
County Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 191 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -414 J/kg
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
758 WWUS84 KMAF 102048 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 248 PM CST WED MAR 10 2010 ...RED FLAG WARNING FOR WEST TEXAS AND SOUTHEAST NEW MEXICO UNTIL EARLY THIS EVENING FOR RH/S OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... ...RED FLAG WARNING FOR THE PRESIDIO VALLEY...AND BREWSTER AND TERRELL COUNTIES THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING FOR RH/S OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... .GUSTY WEST TO SOUTHWEST 20 FOOT WINDS GREATER THAN 20 MPH WILL PERSIST FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH THIS AFTERNOON AND EARLY THIS EVENING. WINDS WILL SUBSIDE THIS EVENING AND ALLEVIATE CRITICAL FIRE WEATHER CONDITIONS. RECOVERY TONIGHT WILL BE POOR TO FAIR ALONG AND WEST OF THE PECOS RIVER... AND FAIR TO GOOD TO THE EAST. CRITICAL FIRE WEATHER CONDITIONS WILL LINGER THURSDAY AFTERNOON AND EVENING OVER THE PRESIDIO VALLEY...AND BREWSTER AND TERRELL COUNTIES AS DRY AIR REMAINS IN PLACE...WARMING TEMPERATURES DROP RELATIVE HUMIDITY TO 15 PERCENT OR LESS...AND WEST TO NORTHWEST WINDS INCREASE TO 20 MPH OR GREATER DURING THE AFTERNOON. THESE CONDITIONS WILL LAST INTO THE EVENING. TXZ079-081-082-110500- /O.UPG.KMAF.FW.A.0004.100311T2100Z-100312T0100Z/ /O.NEW.KMAF.FW.W.0007.100311T1900Z-100312T0100Z/ /O.CON.KMAF.FW.W.0006.000000T0000Z-100311T0300Z/ PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 248 PM CST WED MAR 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. GUSTY WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ACROSS THE PLAINS AND VALLEYS WILL PERSIST INTO THE EVENING. MUCH HIGHER WIND SPEEDS WILL BE SEEN IN THE MOUNTAINS. SINCE DRY AIR IN PLACE WILL DROP RELATIVE HUMIDITY VALUES TO 15 PERCENT OR LESS IN MOST LOCATIONS...A RED FLAG WARNING REMAINS IN EFFECT UNTIL THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR AGAIN THURSDAY AFTERNOON AS RELATIVE HUMIDITY VALUES DROP TO OR BELOW 15 PERCENT AND WEST TO NORTHWEST WINDS INCREASE TO 20 MPH OR HIGHER DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-080-258- 110300- /O.CON.KMAF.FW.W.0006.000000T0000Z-100311T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-GUADALUPE MOUNTAINS- 248 PM CST WED MAR 10 2010 /148 PM MST WED MAR 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... GUSTY WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL PERSIST INTO THE EVENING. DRY AIR WILL BE IN PLACE...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
4 follow-up statements
128 WWUS84 KMAF 110341 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 941 PM CST WED MAR 10 2010 ...RED FLAG WARNING FOR THE PRESIDIO VALLEY...BREWSTER COUNTY AND TERRELL COUNTY THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING FOR RH VALUES OF 15 PERCENT OR LESS...20 FOOT WINDS 20 MPH OR GREATER AND HIGH FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY AFTERNOON AND EVENING OVER THE PRESIDIO VALLEY...BREWSTER AND TERRELL COUNTIES AS A DRY AIR REMAINS IN PLACE. AS TEMPERATURES CLIMB INTO THE MID 60S DURING THE AFTERNOON HOURS...RELATIVE HUMIDITY VALUES WILL DROP BELOW 15 PERCENT. THE 20 FOOT SUSTAINED WIND SPEEDS ARE EXPECTED TO REMAIN NEAR OR JUST ABOVE 20 MPH THROUGHOUT THE AFTERNOON ACROSS THE PRESIDIO VALLEY...BUT THEY WILL APPROACH 25 MPH ACROSS TERREL AND BREW ESTER COUNTIES DURING THE LATE AFTERNOON HOURS. THE WINDS WILL BE FROM THE WEST NORTHWEST. TXZ079-081-082-111145- /O.CON.KMAF.FW.W.0007.100311T1900Z-100312T0100Z/ PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 941 PM CST WED MAR 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CST THURSDAY. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR AGAIN THURSDAY AFTERNOON AS RELATIVE HUMIDITY VALUES DROP TO OR BELOW 15 PERCENT AND WEST TO NORTHWEST WINDS INCREASE TO 20 MPH OR GREATER DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
893 WWUS84 KMAF 111033 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 433 AM CST THU MAR 11 2010 ...A RED FLAG WARNING IN EFFECT THIS AFTERNOON INTO EVENING FOR THE PRESIDIO VALLEY... BIG BEND... AND TERREL COUNTY FOR RH OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH OR GREATER... AND HIGH FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON INTO EARLY EVENING OVER THE PRESIDIO VALLEY... BIG BEND... AND TERRELL COUNTY AS DRY AIR AND WINDY CONDITIONS COMBINE. AS TEMPERATURES CLIMB TO NEAR 70 DURING THE AFTERNOON HOURS...RELATIVE HUMIDITY VALUES WILL DROP BELOW 15 PERCENT. THE 20 FT WIND SPEEDS OF 20 MPH OR GREATER ARE EXPECTED THROUGHOUT THE AFTERNOON ACROSS THE WARNING AREA. BY EARLY EVENING WIND SPEEDS WILL BEGIN TO DECREASE AS RELATIVE HUMIDITY WILL INCREASE. TXZ079-081-082-112200- /O.CON.KMAF.FW.W.0007.100311T1900Z-100312T0100Z/ PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 433 AM CST THU MAR 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CST THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON AS RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A WEST TO NORTHWEST WIND OF 20 MPH OR GREATER ARE EXPECTED DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
596 WWUS84 KMAF 112053 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 253 PM CST THU MAR 11 2010 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS EVENING ACROSS THE PRESIDIO VALLEY...THE BIG BEND REGION...AND TERRELL COUNTY FOR RH OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER...AND VERY HIGH FIRE DANGER... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE PRESIDIO VALLEY...THE BIG BEND AREA...AND TERRELL COUNTY AS VERY DRY AIR AND WINDY CONDITIONS CONTINUE. WINDS WILL GRADUALLY DIMINISH AND RH WILL SLOWLY RISE BY EARLY THIS EVENING. TXZ079-081-082-120100- /O.CON.KMAF.FW.W.0007.000000T0000Z-100312T0100Z/ PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 253 PM CST THU MAR 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... THE COMBINATION OF RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS...WESTERLY WINDS OF 20 TO 30 MPH...AND VERY HIGH FIRE DANGER WILL CONTINUE TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE PRESIDIO VALLEY...THE BIG BEND AREA AND TERRELL COUNTY THROUGH 7 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$
982 WWUS84 KMAF 120107 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 707 PM CST THU MAR 11 2010 TXZ079-081-082-120215- /O.EXP.KMAF.FW.W.0007.000000T0000Z-100312T0100Z/ PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 707 PM CST THU MAR 11 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE WINDS HAVE SUBSIDED ALONG THE PRESIDIO VALLEY...BIG BEND AREA AND TERRELL COUNTY THIS EVENING. THEREFORE...THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 10, 2:33 PM CST, 15 minutes earlier.
Area forecast discussion, Mar 10, 2:33 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
233 PM CST WED MAR 10 2010
.DISCUSSION...
WV IMAGERY SHOWS A RAPID-MOVING UPPER TROUGH CURRENTLY RACING
THROUGH THE TEXAS PANHANDLE...AND PROVIDING FOR A TYPICAL APRIL-LIKE
SPRING DAY ACROSS SE NM AND WEST TEXAS. WIDESPREAD HIGH WINDS AND
RED FLAG CONDITIONS HAVE BEEN ONGOING...AND THE ONLY FACTORS KEEPING
THINGS AT BAY HAVE BEEN THE EARLY (MORNING) ARRIVAL OF THE
TROUGH...CLOUDS...AND COOLER TEMPS. REGARDLESS...MODELS SUGGEST
HIGH WINDS WILL CONTINUE INTO THE EVENING HOURS AT THE HIGHER
ELEVATIONS...SO HIGH WIND WARNINGS WILL REMAIN IN EFFECT FOR
MOUNTAINOUS ZONES INTO THE EVENING.
OTHERWISE...A WEAK COLD FRONT WILL MOVE INTO THE FA AFTER 12Z
THURSDAY...KEEPING BELOW NORMAL TEMPS IN THE GRIDS THRU SATURDAY.
MODELS ADVERTISE ENOUGH CONVERGENCE ALONG THE COLD FRONT COLD FRONT
FOR A SLIGHT CHANCE OF SHOWERS NORTHEAST ZONES THURSDAY AFTERNOON.
WHILE MODELS SHOW MID-LEVEL LRS OF 7-8C/KM INVOF THE FRONT...AND
MARGINAL DEEP-LAYER SHEAR...INSTABILITY IS MINIMAL...AND WE/LL NOT
MENTION THUNDER. NW FLOW ALOFT WILL TRANSITION TO ZONAL INTO THE
WEEKEND AS WEAK UPPER RIDGING BUILDS INTO THE REGION...BRINGING
TEMPS ABOVE NORMAL BY SUNDAY...BUT THIS WILL BE SHORT-LIVED...AS A
STRONGER COLD FRONT BACKDOORS THE CWA SUNDAY NIGHT W/THE ARRIVAL OF
A CUT-OFF LOW MONDAY. MODELS DIFFER ON THE TRACK OF THIS
SYSTEM...W/THE GFS DIGGING WELL INTO OLD MEXICO...THE CANADIAN
MOVING THRU THE BIG BEND...AND THE ECMWF LAGGING AND COMPROMISING
THE FIRST TWO. ANY SOLUTION WILL BRING A WIDESPREAD CHANCE OF
SHOWERS TO THE AREA MONDAY...W/A RAIN/SNOW MIX TO THE HIGHER
ELEVATIONS AS THE COLDER AIR ARRIVES. AGAIN...FORECAST SOUNDINGS
SUGGEST INSTABILITY/SHEAR WILL BE TOO MARGINAL...AND THE EVENT TOO
FAR OUT...TO MENTION THUNDER ATTM. BELOW NORMAL TEMPS ROUND OUT THE
EXTENDED INTO MID-WEEK.
&&
.FIRE WEATHER...
GUSTY WESTERLY WINDS WILL PERSIST THROUGH THIS AFTERNOON WITH
WIDESPREAD LOCATIONS SEEING SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER. GUSTS OF 35 MPH WILL NOT BE AS COMMON...BUT THERE WILL
STILL BE MANY LOCATIONS THAT HAVE THESE STRONGER GUSTS. SINCE
MINIMUM AFTERNOON RH/S THIS AFTERNOON WILL BE AT OR BELOW 15
PERCENT IN MOST LOCATIONS WILL LEAVE THE RED FLAG WARNING AS IT IS.
ALTHOUGH SOME OF THE HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS
MOUNTAINS MAY NOT DROP TO 15 PERCENT OR LOWER...THINK THE LOWER
ELEVATIONS...AND STRONG WINDS...ARE ENOUGH TO LEAVE THESE AREAS IN
THE WARNING.
WINDS WILL SUBSIDE AREAWIDE TONIGHT...HOWEVER SPEEDS IN THE
MOUNTAINS WILL BE SLOWER TO DIMINISH. THINK THE WIND WILL STAY UP
ENOUGH FOR RECOVERY TO BE FAIR ALONG AND WEST OF THE PECOS
RIVER...AND FAIR TO GOOD TO THE EAST. MORE WINDS ARE EXPECTED
THURSDAY ACROSS THE REGION. HOWEVER...COOLER TEMPERATURES WILL
LIMIT THE AREA WHERE READINGS WILL RISE HIGH ENOUGH FOR MINIMUM
AFTERNOON RH/S TO DROP TO 15 PERCENT OR BELOW. THINK THE PRESIDIO
VALLEY...AND AREAS EAST OF THE BIG BEND REGION INTO THE LOWER TRANS
PECOS WILL SEE 20 FOOT WINDS OF 20 MPH OR GREATER...RH/S OF 15
PERCENT OR BELOW AND HIGH FIRE DANGER. WILL UPGRADE THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...AND RUN IT FROM 11/19Z TILL
12/01Z. WINDS WILL DIMINISH AROUND SUNSET AND ALLEVIATE CRITICAL
FIRE WEATHER CONDITIONS.
DRY AIR AND WARMER TEMPERATURES FRIDAY WILL ALLOW FOR LOWER RH/S
AREAWIDE DURING THE AFTERNOON. NEAR CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE SOUTH OF INTERSTATE 10. SUBSEQUENT
SHIFTS WILL DETERMINE WHETHER CRITICAL FIRE WEATHER CONDITIONS WILL
OCCUR.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 40 61 37 64 / 0 20 0 0
CARLSBAD NM 38 55 31 65 / 0 10 0 0
DRYDEN TX 41 67 40 73 / 0 0 0 0
FORT STOCKTON TX 39 61 35 65 / 0 0 0 0
GUADALUPE PASS TX 30 50 33 56 / 0 0 0 0
HOBBS NM 35 53 33 62 / 0 20 0 0
MARFA TX 28 51 20 59 / 0 0 0 0
MIDLAND INTL AIRPORT TX 36 61 33 65 / 0 10 0 0
ODESSA TX 36 55 35 67 / 0 10 0 0
WINK TX 35 61 32 67 / 0 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES... CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...NORTHERN
LEA COUNTY...SOUTHERN LEA COUNTY.
HIGH WIND WARNING UNTIL 11 PM MST THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...RED FLAG WARNING UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR THE
FOLLOWING ZONES... ANDREWS...BIG BEND AREA...BORDEN...
CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER
TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND
HIGHWAY 54 CORRIDOR...WARD...WINKLER.
RED FLAG WARNING FROM 1 PM TO 7 PM CST THURSDAY FOR THE
FOLLOWING ZONES... BIG BEND AREA...PRESIDIO VALLEY...
TERRELL.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES... ANDREWS...BIG BEND AREA...BORDEN...CRANE...
DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
UPTON...WARD...WINKLER.
HIGH WIND WARNING UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT FOR THE
FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
67/44Hazardous weather outlook, Mar 10, 2:14 PM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 214 PM CST WED MAR 10 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-112015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 214 PM CST WED MAR 10 2010 /114 PM MST WED MAR 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY TO VERY WINDY CONDITIONS ARE EXPECTED THROUGH THIS AFTERNOON ACROSS THE GUADALUPE AND DAVIS MOUNTAINS...AND THE VAN HORN AREA WHERE A HIGH WIND WARNING REMAINS IN EFFECT THROUGH THE EVENING. A WIND ADVISORY REMAINS IN EFFECT ACROSS THE REST OF SOUTHEAST NEW MEXICO AND WEST TEXAS...EXCEPT THE PRESIDIO VALLEY AND LOWER TRANS PECOS. WIND SPEEDS OF 25 TO 35 MPH...AND GUSTS AS HIGH AS 50 MPH... WILL BE POSSIBLE. AREAS OF BLOWING DUST MAY OCCASIONALLY REDUCE THE VISIBILITY AREAWIDE THROUGH THE AFTERNOON. THE COMBINATION OF THE VERY WINDY CONDITIONS AND LOW RELATIVE HUMIDITY WILL ALLOW CRITICAL FIRE WEATHER CONDITIONS TO PERSIST AREAWIDE THROUGH EARLY THIS EVENING. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN THURSDAY AFTERNOON FOR THE PRESIDIO VALLEY...THE BIG BEND AND TERRELL COUNTY. A RED FLAG WARNING IS NOW IN EFFECT FOR THESE AREAS THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 4:33 AM CST | Wind Advisory | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 12 more | 13 hr |
Nearby
Red Flag Warnings in Texas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.